# SDR DALA2016112509267

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CRACKED FWD AND AFT STOP FITTING NR 5 AT FWD CARGO DOOR. CRACKED FWD AND AFT STOP FITTING NR 5 WERE REPLACED IAW SRM 51-30-1 AND 51-30-5.
